# SDR CALA2016081200518

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 96,563 hours, 15,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143T50204
- Condition: Corroded
- Location: Bs 478-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BS 478 - 500 RBL 25 CHANNEL CORRODED.  REMOVED AND REPLACED THE CHANNEL.
